# SDR TI1R001418

- Difficulty date: August 22, 2000
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- Engine: Allsn 250C30
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Part number: 222380009105
- Part serial: 0008
- Condition: Separated
- Location: Hyd Pump
- Part time: 3,017 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PUMP - SHAFT SEPARATED. REMOVED AND REPLACED.
